Intersection form for quasi-homogeneous singularities
Compositio Mathematica, Tome 34 (1977) no. 2, pp. 211-223
Cet article a éte moissonné depuis la source Numdam
@article{CM_1977__34_2_211_0,
author = {Steenbrink, Joseph},
title = {Intersection form for quasi-homogeneous singularities},
journal = {Compositio Mathematica},
pages = {211--223},
year = {1977},
publisher = {Noordhoff International Publishing},
volume = {34},
number = {2},
mrnumber = {453735},
zbl = {0347.14001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1977__34_2_211_0/}
}
Steenbrink, Joseph. Intersection form for quasi-homogeneous singularities. Compositio Mathematica, Tome 34 (1977) no. 2, pp. 211-223. http://geodesic.mathdoc.fr/item/CM_1977__34_2_211_0/
